# SDR EISA99148

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Cockpit
- Component: Collins
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR WOULD NOT PAINT.  WEATHER RADAR COMPONENTS REMOVED AND BENCHED CHECKED.  REINSTALLED COMPONENTS, CHECKS OK PER MM 3440-20 REF EAGLE ONE WO ITEM 2.1.44.  (M)
